# SDR SIMA200309003

- Difficulty date: March 7, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14522460013
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING FOUND DURING A IMBV INSPECTION, CENTER BEAM GUSSET CORRODED.  REMOVED AND INSTALLED NEW CENTER BEAM GUSSET IAW EMB 135/145 SRM 51-40-02, 51-40-04, 51-40-06 AND CPM 51-21-04.  (M)
